Jaming Philippe
Jaming Philippe
Verifierad e-postadress på math.u-bordeaux.fr - Startsida
Titel
Citeras av
Citeras av
År
Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transforms
A Bonami, B Demange, P Jaming
Revista Matemática Iberoamericana 19 (1), 23-55, 2003
1592003
A generalized Pauli problem and an infinite family of MUB-triplets in dimension 6
P Jaming, M Matolcsi, P Móra, F Szöllősi, M Weiner
Journal of Physics A: Mathematical and Theoretical 42 (24), 245305, 2009
672009
Phase retrieval techniques for radar ambiguity problems
P Jaming
Journal of Fourier Analysis and Applications 5 (4), 309-329, 1999
541999
Uncertainty principles for integral operators
S Ghobber, P Jaming
arXiv preprint arXiv:1206.1195, 2012
442012
Nazarov's uncertainty principles in higher dimension
P Jaming
Journal of approximation theory 149 (1), 30-41, 2007
352007
Principe d'incertitude qualitatif et reconstruction de phase pour la transformée de Wigner
P Jaming
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 327 (3), 249-254, 1998
301998
Uniqueness results in an extension of Pauli's phase retrieval problem
P Jaming
Applied and Computational Harmonic Analysis 37 (3), 413-441, 2014
292014
Uncertainty principles for orthonormal sequences
P Jaming, AM Powell
Journal of Functional Analysis 243 (2), 611-630, 2007
292007
Strong annihilating pairs for the Fourier–Bessel transform
S Ghobber, P Jaming
Journal of mathematical analysis and applications 377 (2), 501-515, 2011
252011
On uncertainty principles in the finite dimensional setting
S Ghobber, P Jaming
Linear algebra and its applications 435 (4), 751-768, 2011
212011
A dynamical system approach to Heisenberg uniqueness pairs
P Jaming, K Kellay
Journal d'Analyse Mathématique 134 (1), 273-301, 2018
182018
Harmonic functions on the real hyperbolic ball I: Boundary values and atomic decomposition of Hardy spaces
P Jaming
arXiv preprint math/9902052, 1999
171999
Uniqueness results for the phase retrieval problem of fractional Fourier transforms of variable order
P Jaming
arXiv preprint arXiv:1009.3418, 2010
162010
The problem of mutually unbiased bases in dimension 6
P Jaming, M Matolcsi, P Móra
Cryptography and Communications 2 (2), 211-220, 2010
142010
Théorèmes ergodiques pour les actions de groupes
C Anantharaman, JP Anker, M Babillot, A Bonami, B Demange, S Grellier, ...
L'Enseignement mathématique, 2010
142010
Harmonic functions on the real hyperbolic ball II Hardy‐Sobolev and Lipschitz spaces
S Grellier, P Jaming
Mathematische Nachrichten 268 (1), 50-73, 2004
142004
Reconstruction of functions from their triple correlations
P Jaming, MN Kolountzakis
arXiv preprint math/0207051, 2002
142002
The Cramer–Wold theorem on quadratic surfaces and Heisenberg uniqueness pairs
K Gröchenig, P Jaming
Journal of the Institute of Mathematics of Jussieu, 1-19, 2017
122017
The approximation of almost time-and band-limited functions by their expansion in some orthogonal polynomials bases
P Jaming, A Karoui, S Spektor
Journal of Approximation Theory 212, 41-65, 2016
122016
Uniqueness for discrete Schrodinger evolutions
P Jaming, Y Lyubarskii, E Malinnikova, KM Perfekt
arXiv preprint arXiv:1505.05398, 2015
122015
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20